# SDR JJBA20250804131

- Difficulty date: July 31, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N12160
- Make and model: Emb EMB-145XR
- Aircraft serial: 145799
- Aircraft time: 48,026 hours, 32,697 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVERWING EMERGENCY LIGHT INOPERATIVE. FOUND LIGHT ASSEMBLY NUTPLATE TO BE BROKEN. REMOVED AND REPLACED RH OVERWING EMERGENCY LIGHT ASSEMBLY. OPS CHECK SAT.
